Carbamazepine-induced atrioventricular block in an elderly woman

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

An 88-year-old woman was admitted to the emergency department after experiencing syncope while in a sitting position. Electrocardiogram showed advanced degree heart block. She has been on low-dose carbamazepine (200 mg/day) for the last year for trigeminal neuralgia (TN). After discontinuation of carbamazepine, the patient returned to normal sinus rhythm.

Original languageEnglish (US)
Pages (from-to)68-70
Number of pages3
JournalTurk Kardiyoloji Dernegi Arsivi
Volume44
Issue number1
DOIs
StatePublished - Jan 1 2016

Fingerprint

Atrioventricular Block
Carbamazepine
Trigeminal Neuralgia
Heart Block
Syncope
Posture
Hospital Emergency Service
Electrocardiography

Keywords

  • Atrioventricular block
  • Carbamazepine

Cite this

Carbamazepine-induced atrioventricular block in an elderly woman. / Can, Ilknur; Tholakanahalli, Venkat.

In: Turk Kardiyoloji Dernegi Arsivi, Vol. 44, No. 1, 01.01.2016, p. 68-70.

Research output: Contribution to journalArticle

@article{7157c6ecf3a842bfaa2a1c3da6e16f22,
title = "Carbamazepine-induced atrioventricular block in an elderly woman",
abstract = "An 88-year-old woman was admitted to the emergency department after experiencing syncope while in a sitting position. Electrocardiogram showed advanced degree heart block. She has been on low-dose carbamazepine (200 mg/day) for the last year for trigeminal neuralgia (TN). After discontinuation of carbamazepine, the patient returned to normal sinus rhythm.",
keywords = "Atrioventricular block, Carbamazepine",
author = "Ilknur Can and Venkat Tholakanahalli",
year = "2016",
month = "1",
day = "1",
doi = "10.5543/tkda.2015.89069",
language = "English (US)",
volume = "44",
pages = "68--70",
journal = "Turk Kardiyoloji Dernegi Arsivi",
issn = "1016-5169",
publisher = "Turkish Anaesthesiology and Intensive Care Society",
number = "1",

}

TY - JOUR

T1 - Carbamazepine-induced atrioventricular block in an elderly woman

AU - Can, Ilknur

AU - Tholakanahalli, Venkat

PY - 2016/1/1

Y1 - 2016/1/1

N2 - An 88-year-old woman was admitted to the emergency department after experiencing syncope while in a sitting position. Electrocardiogram showed advanced degree heart block. She has been on low-dose carbamazepine (200 mg/day) for the last year for trigeminal neuralgia (TN). After discontinuation of carbamazepine, the patient returned to normal sinus rhythm.

AB - An 88-year-old woman was admitted to the emergency department after experiencing syncope while in a sitting position. Electrocardiogram showed advanced degree heart block. She has been on low-dose carbamazepine (200 mg/day) for the last year for trigeminal neuralgia (TN). After discontinuation of carbamazepine, the patient returned to normal sinus rhythm.

KW - Atrioventricular block

KW - Carbamazepine

UR - http://www.scopus.com/inward/record.url?scp=84964515088&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84964515088&partnerID=8YFLogxK

U2 - 10.5543/tkda.2015.89069

DO - 10.5543/tkda.2015.89069

M3 - Article

C2 - 26875133

AN - SCOPUS:84964515088

VL - 44

SP - 68

EP - 70

JO - Turk Kardiyoloji Dernegi Arsivi

JF - Turk Kardiyoloji Dernegi Arsivi

SN - 1016-5169

IS - 1

ER -